# SDR SWAA2023092102055

- Difficulty date: September 19, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 33,140 hours, 15,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OUTBOARD FLASHLIGHT INOP.<[01] REPLACED FLASHLIGHT PER AMM 25-64-00.
